Homotopy limits of monad algebras. Homotopy theory: relations with algebraic geometry, group cohomology, and algebraic K-theory

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)335-368
Number of pages33
JournalContemporary Mathematics
Volume346
Publication statusPublished - 2004

Cite this

@article{ab8ba825147046c1bafff4536dbf09c7,
title = "Homotopy limits of monad algebras. Homotopy theory: relations with algebraic geometry, group cohomology, and algebraic K-theory",
author = "Assaf Libman",
year = "2004",
language = "English",
volume = "346",
pages = "335--368",
journal = "Contemporary Mathematics",
issn = "0271-4132",

}

TY - JOUR

T1 - Homotopy limits of monad algebras. Homotopy theory: relations with algebraic geometry, group cohomology, and algebraic K-theory

AU - Libman, Assaf

PY - 2004

Y1 - 2004

M3 - Article

VL - 346

SP - 335

EP - 368

JO - Contemporary Mathematics

JF - Contemporary Mathematics

SN - 0271-4132

ER -